# SDR 2007UALA01003

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 19,821 hours, 8,482 cycles
- Engine: Iae V2527A5
- Engine time: 19,821 hours, 8,482 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON START NR 1 ENG HAD REPORTED SPARKS COMING FROM THE BOTTOM OF THE ENG. [SUP 06-01-07]  REPLACED START VALVE AND STARTER.
